# SDR SWIA202055861

- Difficulty date: December 22, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 24L BETWEEN FS985 AND FS1000.   (C-CHECK) RO 2/1/2021   INSTALLED NEW STRINGER 24L BETWEEN FS977 AND FS1007.25 REF CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01, AND  DWG MM690-35007 REV T. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
